# SDR 97ZZZX15

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N949SS
- Make and model: Piper PA-31-350
- Aircraft serial: 317752070
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filler Tube
- Part number: 77527
- Condition: Cracked
- Location: Dipstick
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PLASTIC FILLER TUBE CRACKED AT TOP WHERE DIPSTICK SNAPS IN PLACE CAUSING OIL LEAK.  SUSPECT CAUSE OF PROBLEM:  UNIT MADE OF PLASTIC.  SUBMITTER STATED SHOULD BE MADE OF CAST OR MALLEABLE MATERIAL.
